A note on domination and total domination in prisms

Wayne Goddard, Michael A. Henning

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


Recently, Azarija et al. (Electron J Combin:1.19, 2017) considered the prism G□ K2 of a graph G and showed that γt(G□ K2) = 2 γ(G) if G is bipartite, where γt(G) and γ(G) are the total domination number and the domination number of G. In this note, we give a simple proof and observe that there are similar results for other pairs of parameters. We also answer a question from that paper and show that for all graphs γt(G□K2)≥43γ(G), and this bound is tight.

Original languageEnglish
Pages (from-to)14-20
Number of pages7
JournalJournal of Combinatorial Optimization
Issue number1
Publication statusPublished - 1 Jan 2018


  • Domination
  • Prisms
  • Total domination

ASJC Scopus subject areas

  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'A note on domination and total domination in prisms'. Together they form a unique fingerprint.

Cite this